Please read the conditions below and check the box to enable purchase of this product.
Share this product:
NUROFEN for Children is a pleasant tasting sugar free syrup formulated to target pain and fever in children. PROVIDES FAST, EFFECTIVE RELIEF, reduction in temperature for up to 8 hours including fever caused by immunisation temporary relief of pain associated with: ? teething ? headache ? toothache ? earache ? sprains & strains ? sore throats ? colds & flu SEEK MEDICAL ADVICE BEFORE USE: ? if your child is under 12 months of age. ? if your child suffers asthma. ? if your child is taking other medicines containing ibuprofen, aspirin or other anti-inflammatory medicines or is taking any other regular medicines.
*Do not give to babies under 3 months.
Seek medical advice before giving to children under 12 months. Repeat dose every 6 to 8 hours as necessary (max 3 doses in 24 hrs). Do not exceed stated dose. Excessive use can be harmful. For short term use only.
DO NOT GIVETO CHILDREN WHO: ? have stomach ulcers or other stomach disorders.
? have kidney or heart problems.
? are suffering dehydration.
? have allergic reactions to aspirin, ibuprofen or other anti-inflammatory medicines. If an allergic reaction develops, stop taking and see your doctor immediately.
Unless a doctor has told you to, do not use during the first 6 months of pregnancy. Do not use during the last 3 months of pregnancy.
If your child's symptoms persist for more than a few days consult your doctor.
Children should take plenty of fluids.
? Contains: sodium chloride and sodium saccharin.
? Contains no: aspirin, alcohol, aspartame or gluten.
? 60mL (maximum daily dose) contain 26.5g of maltitol. Products containing maltitol may have a laxative effect or cause diarrhoea.
Shake the bottle well and use the syringe provided to measure the dose accurately. Push the syringe firmly into the neck of the bottle. Turn the bottle upside down and gently pull the plunger down, drawing the liquid into the syringe. Turn the bottle right way up and gently twist the syringe to remove. To dose your child, press the plunger slowly down to release the liquid. After use replace the cap and wash the separated syringe parts in warm water and allow to dry
Chemist Warehouse is now accredited for internet, distance dispensing and retail pharmacy.
*Please note that not all products available online are available in the stores. In addition, some stores may have slightly different prices on selected lines.
*All crossed through prices on Chemist Warehouse Online are Suggested Retail Prices (SRP). These are shown to give you an indication of the saving you will make compared to buying from a standard retail pharmacy. These prices have been obtained through regular price matching and are actual prices from retail stores. We cannot show SRP prices for all products due to database restrictions and the fact that some of our products cannot be purchased in retail pharmacies. Actual product or product packaging delivered may vary slightly from product image shown.
*Always read the label. Use only as directed. If symptoms persist, see your Healthcare Professional. Vitamins may only be of assistance if your dietary intake is inadequate.